MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1001/archneur.1977.00500170067014

Медицинская библиотека · Archives of neurology · 1977

Pheniramine aminosalicylate overdosage. Reversal of delirium and choreiform movements with tacrine treatment.

Mendelson G

Клинический случайСтатьяПеревод в очереди

Аннотация

We describe a case of central anticholinergic syndrome with choreiform movements after an overdose of pheniramine aminosalicylate. The symptoms and signs of the condition were reversed by the intravenous administration of the cholinesterase-inhibitor tetrahydroaminacrine. We also discuss the concept of adrenergic-cholinergic imbalance in relation to this case and recommend the use of centrally acting anticholinesterase agents in the treatment of specific cases of drug overdose.

Для цитирования: Mendelson G. Pheniramine aminosalicylate overdosage. Reversal of delirium and choreiform movements with tacrine treatment.. Archives of neurology. 1977. DOI: 10.1001/archneur.1977.00500170067014.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.